MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 8X27IN 0 S/A CTB CR; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 8X27IN 0 S/A CTB CR; SUTURE, ABSORBABLE, SYNTHETIC
Model Number D8582
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent a caesarean section procedure on (b)(6) 2019 and suture was used.The suture was detached from the needle easily during interrupted suturing on the uterus.It was a control release needle.Further details are not provided.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 02/03/2020.A manufacturing record evaluation was performed for the finished device lot phm997, and no non-conformances were identified.

Brand Name
VCL CT BRD VIO 8X27IN 0 S/A CTB CR
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9577890
Report Number2210968-2020-00268
Device Sequence Number14187042
Product Code GAM
UDI-Device Identifier10705031030596
UDI-Public10705031030596
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberD8582
Device Catalogue NumberD8582
Device Lot NumberPHM997
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/16/2019
Supplement Date Received by Manufacturer01/14/2020
Initial Report FDA Received Date01/10/2020
Supplement Report FDA Received Date02/03/2020
Patient Sequence Number1